Alert archive / Alabama / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 49, NWS Mobile, AL

March 18, 20227 counties in Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Mar 18, 2022, 11:06 AM CDT for 7 counties in Alabama. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 18, 2022, 11:06 AM CDT (16:06 UTC)
Expired
Mar 18, 2022, 11:22 AM CDT
In force
16 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Baldwin County, AL, Clarke County, AL, Conecuh County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 72 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 3:55 AM CDTTornado WatchSPC8 hr
Mar 18, 7:33 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 4.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2022-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2003 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2022-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 386 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2003 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
386 m²/s²
0-3 km storm-relative helicity
512 m²/s²
Significant tornado parameter
6.1
Supercell composite
22.6

Open this sounding in Storm Lab

The text

As transmitted.

593 
WUUS54 KMOB 181606
SVRMOB
ALC003-025-035-053-097-099-129-181645-
/O.NEW.KMOB.SV.W.0049.220318T1606Z-220318T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
1106 AM CDT Fri Mar 18 2022

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southwestern Monroe County in south central Alabama...
  Northeastern Mobile County in southwestern Alabama...
  Northwestern Baldwin County in southwestern Alabama...
  Southeastern Washington County in southwestern Alabama...
  South central Clarke County in southwestern Alabama...
  Western Escambia County in south central Alabama...
  Southwestern Conecuh County in south central Alabama...

* Until 1145 AM CDT.

* At 1106 AM CDT, a severe thunderstorm was located over Calvert, or
  12 miles east of Citronelle, moving east at 65 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  McCullough, Uriah, Mount Vernon, Calvert, I65 And CR 1, Movico, I65
  And AL 113, I65 And AL 21 and Poarch Creek Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon CDT for southwestern
Alabama. A Tornado Watch also remains in effect until 200 PM CDT for
south central and southwestern Alabama.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until noon CDT for southwestern
Alabama. A Tornado Watch also remains in effect until 200 PM CDT for
south central and southwestern Alabama.

&&

LAT...LON 3124 8817 3137 8720 3106 8717 3103 8815
TIME...MOT...LOC 1606Z 263DEG 55KT 3113 8802 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
1 follow-up statement
640 
WWUS54 KMOB 181622
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
1122 AM CDT Fri Mar 18 2022

ALC003-025-035-053-097-099-129-181632-
/O.CAN.KMOB.SV.W.0049.000000T0000Z-220318T1645Z/
Monroe AL-Mobile AL-Baldwin AL-Washington AL-Clarke AL-Escambia AL-
Conecuh AL-
1122 AM CDT Fri Mar 18 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MONROE...
NORTHEASTERN MOBILE...NORTHWESTERN BALDWIN...SOUTHEASTERN
WASHINGTON...SOUTH CENTRAL CLARKE...WESTERN ESCAMBIA AND SOUTHWESTERN
CONECUH COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning has been cancelled.  However gusty
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until noon CDT for southwestern
Alabama. A Tornado Watch also remains in effect until 200 PM CDT for
south central and southwestern Alabama.

LAT...LON 3124 8817 3137 8720 3106 8717 3103 8815
TIME...MOT...LOC 1621Z 263DEG 55KT 3116 8775 

$$

MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 10:31 AM CDT, 35 minutes earlier.

Area forecast discussion, Mar 18, 10:31 AM CDT, 35 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1031 AM CDT Fri Mar 18 2022

.NEAR TERM MESOSCALE UPDATE...Currently there are two lines of
convection bisecting the area, the most significant one from
south central Alabama to Mobile Bay and the near shore Gulf waters
and the second lesser significant one across SE MS and inland SW
AL. Latest analysis is showing a very unstable airmass within the
first line with MLCAPE values as high as 2000 J/KG, steep mid
level lapse rates, effective storm relative helicity values
between 300-500 m2/s2, and effective Bulk Shear of 45 to 60 knots.
This will still support all modes of severe weather, including
quarter to golfball size hail, damaging winds in excess of 60 mph,
and tornadoes as the convective line moves across our eastern and
southern zones through early afternoon where a Tornado Watch
remains in effect until 2 PM. Heavy rainfall amounts of 1-2" and
perhaps locally in excess of 3-4" remains possible across our
eastern and southern zones until the line clears to the east of
our area by mid afternoon. This will result in a localized urban
flooding or flash flooding threat. A High Surf Advisory remains as
surf heights are now between 4-6 feet along our local beaches,
along with a HIGH rip current risk. /22

&&

.PREV DISCUSSION... /issued 722 AM CDT Fri Mar 18 2022/

AVIATION...
12Z issuance...Numerous to widespread showers and storms continue
to move into the region from the west as a cold front approaches
the area. Some storms are expected to be strong to severe.
Current satellite and observations show widespread low end
MVFR/IFR ceilings across the area, with localized LIFR conditions.
Generally MVFR visibilities are expected to persist at the
terminals through the morning hours, with drops to IFR/LIFR in
strong to severe storms. These conditions are expected to persist
through around 18z before gradually improving from the west as
storms move further east as the cold front approaches the
Mississippi/Alabama state line. LLWS may be also be concern
through the morning, but currently expecting this feature to
remain north of the terminals with LLWS of ~35-40kt at ~15-20kft.
Winds will be southerly through the morning becoming more
southwesterly by the afternoon ranging between 15-20kts with
gusts up to 30kts (some higher possible) through the day today.
Strong to severe storms can bring locally variable winds to areas
where they cross. Conditions will be monitored and TAFs will be
updated if persistence and observations warrant amendments. JEH/88

PREV DISCUSSION... /issued 459 AM CDT Fri Mar 18 2022/

NEAR TERM MESOSCALE UPDATE...A low pressure system located over
Oklahoma early this morning will take on a negative tilt as it lifts
northeastward toward Missouri through the morning hours. The
associated cold front will move eastward across the Mississippi
Valley region by midday today. A 90-100 kt 500 mb jet streak is
expected to round the base of the trough and lift across northern
MS/AL this morning, placing our area in the favored placement of
ascent in the right entrance region of the jet. An organizing QLCS
will spread into southeast MS and interior southwest AL between 5
and 8 AM CDT this morning. A warm front will also lift northeastward
across the rest of our CWA through the remainder of this morning and
into early this afternoon. The airmass will become increasingly
unstable with MLCAPE values rising to 1500-2500 J/KG through the
morning hours in the wake of the passing warm front. The available
instability, along with increasing deep layer shear, steep mid level
lapse rates, and increasing low level storm relative helicity values
between 200-400 m2/s2 will support all modes of severe weather,
including quarter to golfball size hail, damaging winds in excess of
60 mph, and tornadoes as the convective line moves across our region
today. We do have concerns that favorable overlap of instability,
strong low level wind fields, and impressive low level curvature to
the hodographs could result in a strong tornado potential in our
area today. Heavy rainfall amounts of 1-2" and perhaps locally in
excess of 3-4" will be possible, especially over interior areas
today, which could result in a localized urban flooding or flash
flooding threat, but the overall flood threat looks to be marginal
considering dry antecedent conditions and localized nature of
excessive rainfall amounts. The severe threat will progress from
west to east, generally ending by early afternoon over the western
half of our area and late afternoon/early evening over our eastern
and southeastern zones. Surf heights increase to 4-6 feet along our
local beaches later this morning, so we will opt to issue a High
Surf Advisory during this time. A HIGH rip current risk will also be
in effect. /21

SHORT TERM /Saturday night Through Sunday night/...An active
near term transitions into a imperturbable short term with dry
conditions expected through the period as large scale subsidence
takes hold of the region. The trough mentioned in the near term
continues to exit the region on early Saturday night with ridging
beginning to build into the area from the west late Saturday night
and into early Sunday. Surface high pressure also begins to build
in from the west on Saturday night, and slides northeast into the
Appalachians by Sunday night. This will result in generally light
north-northwesterly surface winds on Saturday night gradually
becoming easterly by the end of the period.

As for temps, with clear skies and light north-northwest winds
Saturday night, lows will be a bit on the cool side in the wake of
the cold front with temps ranging from near 40 northwest of I-65,
to the mid 40s southeast. As ridging grabs hold of the area on
Sunday, highs climb into the low to mid 70s across the area under
mainly clear skies. Lows Monday night warm up a tad with mainly
mid 40s expected across inland areas, and upper 40s to low 50s
along the coast. Lastly, a Moderate risk of rip currents expected
Saturday night, becoming low by Sunday. JEH/88

EXTENDED TERM /Monday Through Thursday/...Another threat for severe
weather remains in the forecast for the middle part of the week.
Details concerning the next event will be ironed out as it gets
closer in time.

Dry, mild weather expected to kick off your work week as the local
area remains in zonal flow under the influence of weak ridging
aloft. A shortwave trough slides toward the Southern Plains and
deepens through the day on Monday. This shortwave nudges the ridge
further east and flow aloft turns southwesterly. There remains quite
a bit of uncertainty surrounding the evolution of this trough as we
head into the rest of the week. Down in the lower levels, a surface
high lifts out of the Southeast through the day on Monday and
onshore flow sets up across the area. A surface low develops over
the Southern Plains in response to the deepening trough aloft later
on Monday. A warm front will hover over the Gulf waters in the
morning hours on Tuesday and eventually lift onshore during the day
as the surface low lifts northeast. A cold front draped to the south
of the surface low should slide into the region sometime late
Tuesday through Wednesday. Note that the evolution of the surface
low and cold/warm fronts on Tuesday and Wednesday also hinge on the
upper level features. That said, there is the potential for severe
weather in the Tuesday evening through Wednesday timeframe with a
low level jet moving overhead, plenty of instability in the warm
sector, and plenty of shear overhead. In the wake of the cold front,
the area will dry out during the latter part of the week as a
surface high builds into the area. No major temperature swings in
the extended timeframe, although it might get a little chilly
late in the week behind the front. 07/mb

MARINE...A Small Craft Advisory is now in effect for all marine
areas through Saturday morning given strong southerly to
southwesterly expected as a cold front approaches the marine area
from the west. Following the SCA, a moderate northwesterly flow
will develops late tonight and into Saturday morning behind the
cold front, with the moderate offshore flow will then continuing
into Sunday morning. Winds are expected to be below SCA during
this timeframe, and likely even below SCEC criteria except for out
over the open Gulf waters. Early next week, a moderate to strong
easterly to southeasterly flow sets up in advance of the next
weather system that will be moving toward the marine area from the
west with SCA conditions likely returning Monday night into
Tuesday. JEH/88

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Saturday evening for ALZ265-266.

     High Surf Advisory until 1 AM CDT Saturday for ALZ265-266.

FL...High Rip Current Risk through Saturday evening for FLZ202-204-
     206.

     High Surf Advisory until 1 AM CDT Saturday for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 7 AM CDT Saturday for GMZ630>636.

     Small Craft Advisory until 10 AM CDT Saturday for GMZ650-655-670-
     675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Mar 18, 9:31 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Mobile AL
931 AM CDT Fri Mar 18 2022

ALZ261>266-181515-
Mobile Coastal AL-Baldwin Coastal AL-Baldwin Central AL-
Baldwin Inland AL-Mobile Central AL-Mobile Inland AL-
931 AM CDT Fri Mar 18 2022

...Strong thunderstorms will impact portions of southern Mobile and
western Baldwin Counties through 1015 AM CDT...

At 931 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 3 miles west of
Tillmans Corner to 7 miles southwest of Petit Bois Island. Movement
was northeast at 65 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Midtown Mobile, Prichard, Daphne, Tillmans Corner, Fairhope,
Saraland, Bay Minette, Theodore, Chickasaw, Spanish Fort, Grand Bay,
Bayou La Batre, Point Clear, Dauphin Island, Stapleton, I65 And I165,
Coden, Mobile Regional Airport, I65 And AL 225 and I65 And AL 158.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama. A Tornado Watch also remains in effect until 200 PM CDT for
southwestern Alabama.

&&

LAT...LON 3025 8821 3025 8818 3036 8819 3039 8840
      3061 8841 3113 8762 3038 8784 3048 8794
      3075 8792 3065 8793 3074 8803 3075 8804
      3074 8805 3026 8818 3025 8808 3023 8831
TIME...MOT...LOC 1431Z 226DEG 58KT 3059 8823 3013 8859

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

MM
Local storm report, Mar 18, 10:02 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1002 AM CDT FRI MAR 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 AM     TSTM WND DMG     3 SSE MORVIN            31.95N 87.98W
03/18/2022                   CLARKE             AL   EMERGENCY MNGR

            REPORTS OF TREES DOWN ON HWY 69 NEAR MILE
            MARKER 39 IN THE MORVIN/CAMPBELL
            COMMUNITIES. TIME ESTIMATED ON RADAR.

&&
Special weather statement, Mar 18, 10:17 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Mobile AL
1017 AM CDT Fri Mar 18 2022

ALZ052-261-MSZ075-076-078-079-181600-
Washington AL-Mobile Inland AL-Stone MS-Perry MS-Greene MS-George MS-
1017 AM CDT Fri Mar 18 2022

...Strong thunderstorms will impact portions of northwestern Mobile,
southern Washington, George, southeastern Perry, southern Greene and
Stone Counties through 1100 AM CDT...

At 1016 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 5 miles west of
Leakesville to 9 miles west of Lucedale to 3 miles southwest of
Perkinston. Movement was northeast at 65 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wiggins, Citronelle, Lucedale, Leakesville, Perkinston, McHenry, Deer
Park and McLain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for southwestern
Alabama...and southeastern Mississippi.

&&

LAT...LON 3080 8932 3122 8866 3143 8792 3115 8812
      3088 8842 3068 8917 3068 8924 3065 8924
      3065 8933
TIME...MOT...LOC 1516Z 239DEG 55KT 3114 8865 3096 8875 3075 8918

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

MM
Special weather statement, Mar 18, 10:53 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Mobile AL
1053 AM CDT Fri Mar 18 2022

ALZ264-266-FLZ201>204-181645-
Baldwin Coastal AL-Baldwin Central AL-Escambia Inland FL-
Santa Rosa Coastal FL-Escambia Coastal FL-Santa Rosa Inland FL-
1053 AM CDT Fri Mar 18 2022

...Strong thunderstorms will impact portions of southeastern Baldwin,
central Santa Rosa and south central Escambia Counties through 1145
AM CDT...

At 1053 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Robertsdale to 5
miles east of Fort Morgan. Movement was east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Foley, Pace, Milton, Gulf Breeze, Orange Beach, Goulding,
Robertsdale, Bagdad, Lillian, Myrtle Grove, Magnolia Springs, Bon
Secour and Summerdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 PM CDT for southwestern
Alabama...and northwestern Florida.

&&

LAT...LON 3023 8795 3026 8778 3030 8773 3029 8776
      3038 8786 3058 8773 3070 8692 3059 8703
      3044 8709 3052 8710 3058 8718 3057 8719
      3037 8715 3039 8711 3033 8720 3034 8714
      3033 8715
TIME...MOT...LOC 1553Z 253DEG 38KT 3057 8770 3025 8794

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

MM
Special weather statement, Mar 18, 10:56 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Mobile AL
1056 AM CDT Fri Mar 18 2022

ALZ052-053-055-059-261-262-MSZ076-079-181645-
Clarke AL-Baldwin Inland AL-Monroe AL-Escambia AL-Washington AL-
Mobile Inland AL-Greene MS-George MS-
1056 AM CDT Fri Mar 18 2022

...Strong thunderstorms will impact portions of southwestern Monroe,
northern Mobile, northwestern Baldwin, southeastern Washington,
southeastern Clarke, northwestern Escambia, northeastern George and
southeastern Greene Counties through 1145 AM CDT...

At 1055 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 6 miles northwest of
McIntosh to 3 miles south of Citronelle to near Lucedale. Movement
was east at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Monroeville, Citronelle, Lucedale, Creola, Frisco City, Chunchula,
Stockton, McCullough, Gulfcrest, Axis, Uriah, Calvert, Mount Vernon,
McIntosh, I65 And AL 225 and Movico.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for southwestern
Alabama...and southeastern Mississippi. A Tornado Watch also remains
in effect until 200 PM CDT for south central and southwestern
Alabama.

&&

LAT...LON 3136 8815 3156 8729 3116 8748 3088 8789
      3083 8872
TIME...MOT...LOC 1555Z 259DEG 41KT 3131 8812 3105 8824 3088 8859

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MM
Local storm report, Mar 18, 11:04 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1104 AM CDT FRI MAR 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 AM     TSTM WND GST     2 NE FAIRHOPE           30.54N 87.88W
03/18/2022  M61 MPH          BALDWIN            AL   MESONET

            USA MESONET SITE IN FAIRHOPE MEASURED A
            THUNDERSTORM WIND GUST OF 61 MPH.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 5:24 AM CDTSevere Thunderstorm WarningMOBChoctaw, Washington66 min
Mar 18, 5:44 AM CDTHigh Surf AdvisoryMOBBaldwin, Mobile19 hr
Mar 18, 6:18 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBClarke, Wilcox42 min
Mar 18, 6:43 AM CDTSpecial Weather StatementMOBWashington47 min
Mar 18, 6:57 AM CDTSevere Thunderstorm WarningMOBClarke, Wilcox63 min
Mar 18, 7:09 AM CDTAreal Flood AdvisoryMOBChoctaw, Clarke, Washington, Wilcox3 hr
Mar 18, 7:35 AM CDTSpecial Weather StatementMOBClarke55 min
Mar 18, 7:43 AM CDTSpecial Weather StatementMOBClarke, Washington62 min
Mar 18, 7:45 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBMobile45 min
Mar 18, 8:03 AM CDTSevere Thunderstorm WarningMOBClarke, Washington42 min
Mar 18, 8:09 AM CDTSevere Thunderstorm WarningMOBClarke, Conecuh, Monroe, Wilcox66 min
Mar 18, 8:32 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile43 min
Mar 18, 8:40 AM CDTSpecial Weather StatementMOBClarke, Washington65 min
Mar 18, 9:16 AM CDTAreal Flood AdvisoryMOBBaldwin, Butler, Clarke, Conecuh, Escambia, Mobile and 2 more3 hr
Mar 18, 9:31 AM CDTSpecial Weather StatementMOBMobile44 min
Mar 18, 9:33 AM CDTAreal Flood AdvisoryMOBButler3 hr
Mar 18, 9:33 AM CDTSpecial Marine WarningMOB42 min
Mar 18, 9:35 AM CDTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Escambia40 min
Mar 18, 9:43 AM CDTSevere Thunderstorm WarningMOBWashington47 min
Mar 18, 9:44 AM CDTAreal Flood AdvisoryMOBClarke, Washington3 hr
Mar 18, 9:50 AM CDTAreal Flood AdvisoryMOBButler, Conecuh, Crenshaw3 hr
Mar 18, 9:50 AM CDTSevere Thunderstorm WarningMOBMobile40 min
Mar 18, 9:52 AM CDTAreal Flood AdvisoryMOBEscambia3 hr
Mar 18, 9:58 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw47 min
Mar 18, 10:09 AM CDTSevere Thunderstorm WarningMOBBaldwin51 min
Mar 18, 10:16 AM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia44 min
Mar 18, 10:20 AM CDTAreal Flood AdvisoryMOBMobile3 hr
Mar 18, 10:20 AM CDTSpecial Marine WarningMOB85 min
Mar 18, 10:20 AM CDTTornado WarningMOBCrenshaw30 min
Mar 18, 10:23 AM CDTAreal Flood AdvisoryMOBConecuh, Covington, Crenshaw, Escambia3 hr
Mar 18, 10:23 AM CDTTornado WarningMOBCovington34 min
Mar 18, 10:27 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Mar 18, 10:30 AM CDTSevere Thunderstorm WarningMOBBaldwin45 min
Mar 18, 10:33 AM CDTTornado WarningMOBCovington, Crenshaw23 min
Mar 18, 10:36 AM CDTSevere Thunderstorm WarningMOBConecuh, Escambia39 min
Mar 18, 10:37 AM CDTTornado WarningMOBConecuh, Escambia26 min
Mar 18, 11:00 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBConecuh, Covington, Crenshaw, Escambia45 min
Mar 18, 11:07 AM CDTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Escambia53 min
Mar 18, 11:11 AM CDTSpecial Marine WarningMOB94 min
Mar 18, 11:20 AM CDTFlash Flood WarningMOBConecuh, Covington, Crenshaw, Escambia4 hr
Mar 18, 11:28 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Mar 18, 11:40 AM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia65 min
Mar 18, 11:48 AM CDTAreal Flood AdvisoryMOBCovington3 hr
Mar 18, 11:48 AM CDTSpecial Marine WarningMOB27 min
Mar 18, 11:52 AM CDTSpecial Weather StatementMOBEscambia38 min
Mar 18, 11:54 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia45 min
Mar 18, 12:10 PM CDTFlash Flood WarningMOBCovington3 hr
Mar 18, 12:27 PM CDTAreal Flood AdvisoryMOBCovington3 hr
Mar 18, 12:28 PM CDTSpecial Weather StatementMOBConecuh, Escambia47 min
Mar 18, 12:43 PM CDTSpecial Marine WarningMOB92 min
Mar 18, 12:55 PM CDTSpecial Weather StatementMOBMobile50 min
Mar 18, 3:10 PM CDTSpecial Marine WarningMOB95 min
Mar 18, 3:29 PM CDTAreal Flood WarningMOBCovington6 hr
Mar 18, 4:40 PM CDTSpecial Marine WarningMOB65 min
Mar 18, 6:54 PM CDTRiver Flood WarningMOBEscambia6 days

Nearby

Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.